# SDR 2003UALA00774

- Difficulty date: October 12, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N948UA
- Make and model: Boeing 737522
- Aircraft serial: 26691
- Aircraft time: 30,608 hours, 19,800 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS INOP AT SEATS 15ABC. REPLACED EEL LAMPS.
